Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

My eyelids are red and swollen, Can it be because of any cosmetics products ?

Hi my name is Zaira, I had a problem maybe with some cosmetic product, I usually use everyday mousturized cream,and after a mousturized with color and spf 20, but today I had used on top of that a Revlon Color Stay foundation(when i used and I am sweatting some time it burns, but that only when I had contact with some Hydroxide sodioum, at the laboratory), the problem is really on my eyes,I had used a concealer and on top a shadow primer, and on top an eye pencil Milk from NYX, (that is maybe de unusual part) since I aplied when I was sweatting I feel pain and it burns when the sweat had contact with my eyelid, beside today in the morning I went to the lab, but I didn t work at all, just be there, and I aplied the product on my eyelid with my fingers, and also i hay aplied minoxidil in my head , but i washed my hands, so i don t know what happened but what can I use, I had applied a layer of bepanthen on my eyelids
Asked On : Tue, 2 Aug 2011
Answers:  2 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
you have contact allergic dermatitis
it may be due to any product ,you are using .
moisturizer is safe and continue with it and sunscreen .
apply foundation very cautiously to avoid contact with eye
stay under fan or front of AC to avoid burning or perspiration .
better to consult dermatologist
apply monoxidil in dry hair over scalp ,wash hair after application .

i hope i have answered your question.
Answered: Tue, 2 Aug 2011
I find this answer helpful
General & Family Physician Dr. P. Mahesh's  Response

Welcome to HCM.
The amount of chemicals you are applying to your skin is mind boggling. All these chemicals are, in due time, going to ruin your skin.
Most likely one or more of these cosmetic agents are causing skin allergy.
You will have to be very careful, because it is not only the skin that you are putting into risk, but also your extremely valuable eyes.
Avoid cosmetic agents completely or keep it to the bare minimum.
Wishing you all the best.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor